Items where Author is "Musayev, Sardor"

Group by: Item Type | No Grouping
Number of items: 2.

Musayev, Sardor (2025) QUASI-DERIVATIONS OF LOW-DIMENSIONAL LEIBNIZ ALGEBRAS AND THEIR PROPERTIES. ACUMEN: INTERNATIONAL JOURNAL OF MULTIDISCIPLINARY RESEARCH; Vol. 2 No. 6 (2025): ACUMEN: INTERNATIONAL JOURNAL OF MULTIDISCIPLINARY RESEARCH; 159-166.

Musayev, Sardor (2025) TABIIY USULDA GRADUIRLANGAN FILIFORM LEYBNITS ALGEBRALARINING KVAZI-DIFFERENSIALLASHLARI. SYNAPSES: INSIGHTS ACROSS THE DISCIPLINES; Vol. 2 No. 6 (2025): SYNAPSES: INSIGHTS ACROSS THE DISCIPLINES; 136-142.

This list was generated on Tue Oct 27 01:31:11 2026 UTC.